# SDR WVER2014022691005

- Difficulty date: February 26, 2014
- Submitted: February 27, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 26,065 hours, 20,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER FLOOR SUPPORT AFT OF BS 280, RBL 42.00 IS CORRODED.  PERFORMED A MAJOR REPAIR TO REPLACE FLOOR SUPPORT IAW SRM 51-21-11, 51-25-01, 51-40-11, 51-42-06, 51-42-10 AND 51-42-13.
